MAUDE Adverse Event Report: ST. JUDE MEDICAL SAFIRE BI-DIRECTIONAL ABLATION CATHETER 4 MM TIP UNIVERSAL TEMPERATURE MONITORI; CARDIAC ABLATION PERCUTANEOUS CATHETER

ST. JUDE MEDICAL SAFIRE BI-DIRECTIONAL ABLATION CATHETER 4 MM TIP UNIVERSAL TEMPERATURE MONITORI; CARDIAC ABLATION PERCUTANEOUS CATHETER
Model Number 402811
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/08/2021
Type of Reportable Event Malfunction
Event or Problem Description
Manufacturer report number: 2182269-2021-00076.During an av nodal reentry tachycardia (avnrt) procedure, the catheter tip was noted to be bent prior to ablation.The catheter was replaced, however, the second catheter was also bent, but not inserted into the patient.A third catheter was used to complete the procedure without any consequences to the patient.A procedure delay occurred due to these issues.
 
Additional Manufacturer Narrative
One 4mm tip, large curl, safire ablation catheter was received for evaluation.The reported bend in the catheter was confirmed.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the received condition of the device and the information provided, the cause of the bend remains unknown.

Brand Name
SAFIRE BI-DIRECTIONAL ABLATION CATHETER 4 MM TIP UNIVERSAL TEMPERATURE MONITORI
Common Device Name
CARDIAC ABLATION PERCUTANEOUS CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL
14901 deveau place
minnetonka MN 55345
MDR Report Key12555786
Report Number2182269-2021-00075
Device Sequence Number16467658
Product Code LPB
UDI-Device Identifier05414734206020
UDI-Public05414734206020
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P960016-S014
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2023
Device Model Number402811
Device Catalogue Number402811
Device Lot Number7784994
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/06/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/08/2021
Supplement Date Received by Manufacturer10/13/2021
Initial Report FDA Received Date09/30/2021
Supplement Report FDA Received Date10/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SAFIRE CATHETER; SAFIRE CATHETER